Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 16, Pages 923-931

Chaos and shadowing around a homoclinic tube

Department of Mathematics, University of Missouri, Columbia 65211, MO, USA

Received 7 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanguang (Charles) Li, “Chaos and shadowing around a homoclinic tube,” Abstract and Applied Analysis, vol. 2003, no. 16, pp. 923-931, 2003.